Alert archive / North Dakota / Freeze Warnings in 2018
Freeze Warning 2, NWS Grand Forks, ND
NWS Grand Forks, ND issued this freeze warning at Sep 27, 2018, 2:38 PM CDT for 9 counties in North Dakota. It took effect at Sep 28, 2018, 1:00 AM CDT. It was in force for 8 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Sep 27, 2018, 2:38 PM CDT (19:38 UTC)
- In effect from
- Sep 28, 2018, 1:00 AM CDT
- Expired
- Sep 28, 2018, 9:00 AM CDT
- In force
- 8 hr
- Issued by
- NWS Grand Forks, ND
Counties Benson County, ND, Cavalier County, ND, Eddy County, ND, Griggs County, ND, Nelson County, ND, Pembina County, ND, Ramsey County, ND, Towner County, ND, Walsh County, ND
The radar
The Fargo/Grand Forks radar (KMVX), 116 km from the middle of the area, began a volume at 19:41 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Bismarck Municip, ND (KBIS), launched 12:00Z, 7.6 hours before the alert went out and 232 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 716 m above ground
- 0-6 km bulk shear
- 66 kt
- 0-1 km storm-relative helicity
- 48 m²/s²
- 0-3 km storm-relative helicity
- 94 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
023 WWUS73 KFGF 271938 NPWFGF URGENT - WEATHER MESSAGE National Weather Service Grand Forks ND 238 PM CDT Thu Sep 27 2018 NDZ006-007-014-015-024-281400- /O.UPG.KFGF.FZ.A.0001.180928T0600Z-180928T1400Z/ /O.NEW.KFGF.FZ.W.0002.180928T0600Z-180928T1400Z/ Towner-Cavalier-Benson-Ramsey-Eddy- Including the cities of Cando, Langdon, Fort Totten, Maddock, Leeds, Minnewaukan, Devils Lake, and New Rockford 238 PM CDT Thu Sep 27 2018 ...FREEZE WARNING IN EFFECT FROM 1 AM TO 9 AM CDT FRIDAY... The National Weather Service in Grand Forks has issued a Freeze Warning...which is in effect from 1 AM to 9 AM CDT Friday. The Freeze Watch is no longer in effect. * TEMPERATURES...In the upper 20s to lower 30s. * TIMING...Late tonight through early tomorrow morning. * IMPACTS...Temperatures this cold could kill crops and other sensitive vegetation. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Freeze Warning means sub-freezing temperatures are imminent or highly likely. These conditions will kill crops and other sensitive vegetation. && $$ NDZ008-026-028-054-281400- /O.NEW.KFGF.FZ.W.0002.180928T0600Z-180928T1400Z/ Pembina-Nelson-Griggs-Western Walsh County- Including the cities of Cavalier, Walhalla, Drayton, Pembina, Neche, St. Thomas, Lakota, Mcville, Aneta, Tolna, Cooperstown, Edinburg, Adams, and Lankin 238 PM CDT Thu Sep 27 2018 ...FREEZE WARNING IN EFFECT FROM 1 AM TO 9 AM CDT FRIDAY... The National Weather Service in Grand Forks has issued a Freeze Warning...which is in effect from 1 AM to 9 AM CDT Friday. * TEMPERATURES...In the upper 20s to lower 30s. * TIMING...Late tonight through early tomorrow morning. * IMPACTS...Temperatures this cold could kill crops and other sensitive vegetation. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Freeze Warning means sub-freezing temperatures are imminent or highly likely. These conditions will kill crops and other sensitive vegetation. && $$ MNZ001>009-013>017-022>024-027>032-040-NDZ016-027-029-030-038-039- 049-052-053-281400- /O.NEW.KFGF.FR.Y.0004.180928T0600Z-180928T1400Z/ West Polk-Norman-Clay-Kittson-Roseau-Lake Of The Woods- West Marshall-East Marshall-North Beltrami-Pennington-Red Lake- East Polk-North Clearwater-South Beltrami-Mahnomen- South Clearwater-Hubbard-West Becker-East Becker-Wilkin- West Otter Tail-East Otter Tail-Wadena-Grant-Eastern Walsh County- Grand Forks-Steele-Traill-Barnes-Cass-Ransom-Sargent-Richland- Including the cities of Crookston, East Grand Forks, Ada, Twin Valley, Halstad, Moorhead, Hallock, Karlstad, Lancaster, Roseau, Warroad, Greenbush, Baudette, Warren, Stephen, Argyle, Newfolden, Middle River, Grygla, Red Lake, Redby, Ponemah, Thief River Falls, Red Lake Falls, Fosston, Fertile, McIntosh, Erskine, Bagley, Clearbrook, Bemidji, Mahnomen, Naytahwaush, Waubun, Alida, Ebro, Lake Itasca, Long Lost Lake, Lower Rice Lake, Roy Lake, Upper Rice Lake, Park Rapids, Detroit Lakes, Wolf Lake, Breckenridge, Fergus Falls, Perham, New York Mills, Parkers Prairie, Henning, Battle Lake, Wadena, Menahga, Elbow Lake, Hoffman, Ashby, Herman, Barrett, Grafton, Park River, Grand Forks, Finley, Hope, Mayville, Hillsboro, Hatton, Portland, Valley City, Fargo, Lisbon, Enderlin, Gwinner, Milnor, Forman, Rutland, and Wahpeton 238 PM CDT Thu Sep 27 2018 ...FROST ADVISORY IN EFFECT FROM 1 AM TO 9 AM CDT FRIDAY... The National Weather Service in Grand Forks has issued a Frost Advisory...which is in effect from 1 AM to 9 AM CDT Friday. * TEMPERATURES...Ranging from 32 to 36 degrees in most areas. However, there may be pockets of colder temperatures. * TIMING...Late tonight through early tomorrow morning. * IMPACTS...Sensitive outdoor plants may be killed if left unprotected. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Frost Advisory means that widespread frost is expected. Sensitive outdoor plants may be killed if left uncovered. && $$ Knutsvig
3 follow-up statements
182 WWUS73 KFGF 280232 NPWFGF URGENT - WEATHER MESSAGE National Weather Service Grand Forks ND 932 PM CDT Thu Sep 27 2018 NDZ006>008-014-015-024-026-028-054-281400- /O.CON.KFGF.FZ.W.0002.180928T0600Z-180928T1400Z/ Towner-Cavalier-Pembina-Benson-Ramsey-Eddy-Nelson-Griggs- Western Walsh County- Including the cities of Cando, Langdon, Cavalier, Walhalla, Drayton, Pembina, Neche, St. Thomas, Fort Totten, Maddock, Leeds, Minnewaukan, Devils Lake, New Rockford, Lakota, Mcville, Aneta, Tolna, Cooperstown, Edinburg, Adams, and Lankin 932 PM CDT Thu Sep 27 2018 ...FREEZE WARNING REMAINS IN EFFECT FROM 1 AM TO 9 AM CDT FRIDAY... * TEMPERATURES...Around 30F. * TIMING...Late tonight through early tomorrow morning. * IMPACTS...Temperatures this cold could kill crops and other sensitive vegetation. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Freeze Warning means sub-freezing temperatures are imminent or highly likely. These conditions will kill crops and other sensitive vegetation. && $$ MNZ001>009-013>017-022>024-027>032-040-NDZ016-027-029-030-038-039- 049-052-053-281400- /O.CON.KFGF.FR.Y.0004.180928T0600Z-180928T1400Z/ West Polk-Norman-Clay-Kittson-Roseau-Lake Of The Woods- West Marshall-East Marshall-North Beltrami-Pennington-Red Lake- East Polk-North Clearwater-South Beltrami-Mahnomen- South Clearwater-Hubbard-West Becker-East Becker-Wilkin- West Otter Tail-East Otter Tail-Wadena-Grant-Eastern Walsh County- Grand Forks-Steele-Traill-Barnes-Cass-Ransom-Sargent-Richland- Including the cities of Crookston, East Grand Forks, Ada, Twin Valley, Halstad, Moorhead, Hallock, Karlstad, Lancaster, Roseau, Warroad, Greenbush, Baudette, Warren, Stephen, Argyle, Newfolden, Middle River, Grygla, Red Lake, Redby, Ponemah, Thief River Falls, Red Lake Falls, Fosston, Fertile, McIntosh, Erskine, Bagley, Clearbrook, Bemidji, Mahnomen, Naytahwaush, Waubun, Alida, Ebro, Lake Itasca, Long Lost Lake, Lower Rice Lake, Roy Lake, Upper Rice Lake, Park Rapids, Detroit Lakes, Wolf Lake, Breckenridge, Fergus Falls, Perham, New York Mills, Parkers Prairie, Henning, Battle Lake, Wadena, Menahga, Elbow Lake, Hoffman, Ashby, Herman, Barrett, Grafton, Park River, Grand Forks, Finley, Hope, Mayville, Hillsboro, Hatton, Portland, Valley City, Fargo, Lisbon, Enderlin, Gwinner, Milnor, Forman, Rutland, and Wahpeton 932 PM CDT Thu Sep 27 2018 ...FROST ADVISORY REMAINS IN EFFECT FROM 1 AM TO 9 AM CDT FRIDAY... * TEMPERATURES...In the mid 30s. * TIMING...Late tonight through early tomorrow morning. * IMPACTS...Temperatures this cold could sensitive vegetation. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Frost Advisory means that widespread frost is expected. Sensitive outdoor plants may be killed if left uncovered. && $$
869 WWUS73 KFGF 280853 NPWFGF URGENT - WEATHER MESSAGE National Weather Service Grand Forks ND 353 AM CDT Fri Sep 28 2018 NDZ006>008-014-015-024-026-028-054-291400- /O.NEW.KFGF.FZ.W.0003.180929T0300Z-180929T1400Z/ /O.CON.KFGF.FZ.W.0002.000000T0000Z-180928T1400Z/ Towner-Cavalier-Pembina-Benson-Ramsey-Eddy-Nelson-Griggs- Western Walsh County- Including the cities of Cando, Langdon, Cavalier, Walhalla, Drayton, Pembina, Neche, St. Thomas, Fort Totten, Maddock, Leeds, Minnewaukan, Devils Lake, New Rockford, Lakota, Mcville, Aneta, Tolna, Cooperstown, Edinburg, Adams, and Lankin 353 AM CDT Fri Sep 28 2018 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM CDT THIS MORNING... ...FREEZE WARNING IN EFFECT FROM 10 PM THIS EVENING TO 9 AM CDT SATURDAY... The National Weather Service in Grand Forks has issued a Freeze Warning...which is in effect from 10 PM this evening to 9 AM CDT Saturday. * TEMPERATURES...Lows this early morning in the upper 20s to lower 30s. Temperatures will drop below freezing again this evening into early Saturday. * IMPACTS...These conditions will kill crops and other sensitive vegetation. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Freeze Warning means sub-freezing temperatures are imminent or highly likely. These conditions will kill crops and other sensitive vegetation. && $$ MNZ001>009-013>017-022>024-027>032-040-NDZ016-027-029-030-038-039- 049-052-053-291400- /O.NEW.KFGF.FZ.W.0003.180929T0300Z-180929T1400Z/ /O.CON.KFGF.FR.Y.0004.000000T0000Z-180928T1400Z/ West Polk-Norman-Clay-Kittson-Roseau-Lake Of The Woods- West Marshall-East Marshall-North Beltrami-Pennington-Red Lake- East Polk-North Clearwater-South Beltrami-Mahnomen- South Clearwater-Hubbard-West Becker-East Becker-Wilkin- West Otter Tail-East Otter Tail-Wadena-Grant-Eastern Walsh County- Grand Forks-Steele-Traill-Barnes-Cass-Ransom-Sargent-Richland- Including the cities of Crookston, East Grand Forks, Ada, Twin Valley, Halstad, Moorhead, Hallock, Karlstad, Lancaster, Roseau, Warroad, Greenbush, Baudette, Warren, Stephen, Argyle, Newfolden, Middle River, Grygla, Red Lake, Redby, Ponemah, Thief River Falls, Red Lake Falls, Fosston, Fertile, McIntosh, Erskine, Bagley, Clearbrook, Bemidji, Mahnomen, Naytahwaush, Waubun, Alida, Ebro, Lake Itasca, Long Lost Lake, Lower Rice Lake, Roy Lake, Upper Rice Lake, Park Rapids, Detroit Lakes, Wolf Lake, Breckenridge, Fergus Falls, Perham, New York Mills, Parkers Prairie, Henning, Battle Lake, Wadena, Menahga, Elbow Lake, Hoffman, Ashby, Herman, Barrett, Grafton, Park River, Grand Forks, Finley, Hope, Mayville, Hillsboro, Hatton, Portland, Valley City, Fargo, Lisbon, Enderlin, Gwinner, Milnor, Forman, Rutland, and Wahpeton 353 AM CDT Fri Sep 28 2018 ...FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM CDT THIS MORNING... ...FREEZE WARNING IN EFFECT FROM 10 PM THIS EVENING TO 9 AM CDT SATURDAY... The National Weather Service in Grand Forks has issued a Freeze Warning...which is in effect from 10 PM this evening to 9 AM CDT Saturday. * TEMPERATURES...Lows early this morning will be in the lower to mid 30s. Temperatures this evening into early Saturday will drop into 25 to 30 degree range. * IMPACTS...These conditions will kill crops and other sensitive vegetation. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Frost Advisory means that widespread frost is expected. Sensitive outdoor plants may be killed if left uncovered. A Freeze Warning means sub-freezing temperatures are imminent or highly likely. These conditions will kill crops and other sensitive vegetation. && $$ dtr
490 WWUS73 KFGF 281402 NPWFGF URGENT - WEATHER MESSAGE National Weather Service Grand Forks ND 902 AM CDT Fri Sep 28 2018 NDZ006>008-014-015-024-026-028-054-291400- /O.EXP.KFGF.FZ.W.0002.000000T0000Z-180928T1400Z/ /O.CON.KFGF.FZ.W.0003.180929T0300Z-180929T1400Z/ Towner-Cavalier-Pembina-Benson-Ramsey-Eddy-Nelson-Griggs- Western Walsh County- Including the cities of Cando, Langdon, Cavalier, Walhalla, Drayton, Pembina, Neche, St. Thomas, Fort Totten, Maddock, Leeds, Minnewaukan, Devils Lake, New Rockford, Lakota, Mcville, Aneta, Tolna, Cooperstown, Edinburg, Adams, and Lankin 902 AM CDT Fri Sep 28 2018 ...FREEZE WARNING REMAINS IN EFFECT FROM 10 PM THIS EVENING TO 9 AM CDT SATURDAY... ...FREEZE WARNING WILL EXPIRE AT 9 AM CDT THIS MORNING... * TEMPERATURES...Temperatures this morning are rising and will top out in the 40s this afternoon. Temperatures will drop below freezing again this evening into early Saturday. * IMPACTS...These conditions will kill crops and other sensitive vegetation. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Freeze Warning means sub-freezing temperatures are imminent or highly likely. These conditions will kill crops and other sensitive vegetation. && $$ MNZ001>009-013>017-022>024-027>032-040-NDZ016-027-029-030-038-039- 049-052-053-291400- /O.EXP.KFGF.FR.Y.0004.000000T0000Z-180928T1400Z/ /O.CON.KFGF.FZ.W.0003.180929T0300Z-180929T1400Z/ West Polk-Norman-Clay-Kittson-Roseau-Lake Of The Woods- West Marshall-East Marshall-North Beltrami-Pennington-Red Lake- East Polk-North Clearwater-South Beltrami-Mahnomen- South Clearwater-Hubbard-West Becker-East Becker-Wilkin- West Otter Tail-East Otter Tail-Wadena-Grant-Eastern Walsh County- Grand Forks-Steele-Traill-Barnes-Cass-Ransom-Sargent-Richland- Including the cities of Crookston, East Grand Forks, Ada, Twin Valley, Halstad, Moorhead, Hallock, Karlstad, Lancaster, Roseau, Warroad, Greenbush, Baudette, Warren, Stephen, Argyle, Newfolden, Middle River, Grygla, Red Lake, Redby, Ponemah, Thief River Falls, Red Lake Falls, Fosston, Fertile, McIntosh, Erskine, Bagley, Clearbrook, Bemidji, Mahnomen, Naytahwaush, Waubun, Alida, Ebro, Lake Itasca, Long Lost Lake, Lower Rice Lake, Roy Lake, Upper Rice Lake, Park Rapids, Detroit Lakes, Wolf Lake, Breckenridge, Fergus Falls, Perham, New York Mills, Parkers Prairie, Henning, Battle Lake, Wadena, Menahga, Elbow Lake, Hoffman, Ashby, Herman, Barrett, Grafton, Park River, Grand Forks, Finley, Hope, Mayville, Hillsboro, Hatton, Portland, Valley City, Fargo, Lisbon, Enderlin, Gwinner, Milnor, Forman, Rutland, and Wahpeton 902 AM CDT Fri Sep 28 2018 ...FREEZE WARNING REMAINS IN EFFECT FROM 10 PM THIS EVENING TO 9 AM CDT SATURDAY... ...FROST ADVISORY WILL EXPIRE AT 9 AM CDT THIS MORNING... * TEMPERATURES...Temperatures this morning will be rising and top out in the 40s this afternoon. Temperatures this evening into early Saturday will drop into 25 to 30 degree range. * IMPACTS...These conditions will kill crops and other sensitive vegetation. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Freeze Warning means sub-freezing temperatures are imminent or highly likely. These conditions will kill crops and other sensitive vegetation. && $$
What forecasters said that day
The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Grand Forks, ND wrote its last area forecast discussion before this freeze warning went out at Sep 27, 12:48 PM CDT, 1 hour 50 minutes earlier.
Area forecast discussion, Sep 27, 12:48 PM CDT, 1 hour 50 minutes before
Area Forecast Discussion
National Weather Service Grand Forks ND
1248 PM CDT Thu Sep 27 2018
.UPDATE...
Issued at 1248 PM CDT Thu Sep 27 2018
Freshened up forecast mainly for the cloud cover. Otherwise, the
rest of the forecast looks on track.
UPDATE Issued at 944 AM CDT Thu Sep 27 2018
Updated precipitation chances for this morning and afternoon along
with cloud cover and winds. Light rain from this morning will exit
the eastern zones including Bemidji and Park Rapids late this
morning. However, another chance for precipitation will be moving
south from Canada into the northern zones late this morning and
through the afternoon hours. Increased chances in this area
slightly with this update.
&&
.SHORT TERM...(Today and tonight)
Issued at 413 AM CDT Thu Sep 27 2018
Left exit region of upper level jet is transitioning over
Manitoba/North Dakota early this morning, while western flow has
kept milder temps in place despite initiation cold front passage
(already south for our area). A second cold front in in southern
Manitoba and is shifting southward towards our northern CWA. Light
rain showers have developed generally north and west in our CWA
within this pattern and are rotating east-southeast.
A stronger surge of CAA and windy conditions will accompany the cold
front over southern Manitoba and winds within the Red River Valley
today may gust as high as 40 mph at times. In additional highs may
struggle to warm above 50 across our north creating uncomfortable
outdoor conditions. Periods of showers may continue to track out of
Canada as indicated by guidance, though main axis will likely shift
closer to north central MN through tonight. As colder air continues
to overspread our CWA any lingering showers may transition to snow.
I couldn't rule out an isolated dusting tonight if this were to
happen, but flurries (non measurable) may be more likely.
925 MB temps drop below 0C to as low as -2C by Friday morning across
our northwest, with 850 MB temps -7C. There may be lingering cloud
cover or even wind holding up around 10 mph which could limit
radiational cooling or frost potential for some locations. At the
same time, the sheer magnitude of CAA expected may be enough to
support temperatures at or below freezing by sunrise Friday over
parts of our CWA. Locations where guidance is keeping temps above
freezing still have the potential for freezing if any
clearing/decrease in winds were to occur. Currently highest
confidence in frost or freeze conditions is from Devils Lake to
Langdon and a Freeze Watch has been issued for tonight/Friday
morning. Collaboration/discussion on any additional headlines or
upgrades for this period will be held off for subsequent shifts.
.LONG TERM...(Friday through Wednesday)
Issued at 413 AM CDT Thu Sep 27 2018
12Z Fri - 12Z Sun
Weak short wave to move through Fri and is expected to produce a
very light rain snow mix over northwest MN Fri morning. Frost and
freeze conditions will be possible Fri morning over parts of eastern
ND. Northwest flow aloft is to affect the area through Sat then
becomes more zonal thereafter. Another cold front will move into the
northern valley Sun morning. Best freeze potential remains for Sat
morning.
Sun - Wed
Long wave pattern deamplifies a bit and becomes more broad over
south central and southwest Canada. Long wave ridge from the
northeast Pacific to AK shifts north of AK. Long wave trough over
central Canada also shifts a little north. Another long wave trough
off the CA coast will shift into the West Coast. Stronger flow aloft
will shift north through the period. Pattern becomes more zonal with
time. GFS and ECMWF are in reasonable agreement through Mon then
then begin having timing issues in the northern stream.
An unsettled period is expected to continue this period but with
only light precip expected.
Warm advection precip expected for Sun in the southern Red River
Valley. Short wave forecast for Mon and will produce light precip
mainly in the southern valley. Upper level trough for Tue will
produce potential for more precipitation.
&&
.AVIATION...(For the 18Z TAFS through 18Z Friday afternoon)
Issued at 1248 PM CDT Thu Sep 27 2018
The latest TAF set highlights mvfr cigs across much of the region
this afternoon...with some improvement by late in the day. Showers
will move south from Canada through the afternoon hours...
affecting mainly GFK/TVF/BJI. Lowering vis to maybe 3-5 sm is
possible as well looking at upstream obs. After cigs improve late
this afternoon or early this evening...expect some lower cigs to
move south into the region late in the night affecting primarily
GFK and TVF Friday morning. DVL/FAR/BJI are not completely out of
the MVFR woods tomorrow morning, but odds favor the north-central
sites the most.
&&
.FGF WATCHES/WARNINGS/ADVISORIES...
ND...Freeze Watch from late tonight through Friday morning for NDZ006-
007-014-015-024.
MN...None.
&&
UPDATE...Knutsvig
SHORT TERM...DJR
LONG TERM...JH
AVIATION...KnutsvigHazardous weather outlook, Sep 27, 5:03 AM CDT, 9 hours 35 minutes before
Hazardous Weather Outlook National Weather Service Grand Forks ND 503 AM CDT Thu Sep 27 2018 MNZ001>009-013>017-022>024-027>032-040-NDZ006>008-014>016-024- 026>030-038-039-049-052>054-281015- West Polk-Norman-Clay-Kittson-Roseau-Lake Of The Woods- West Marshall-East Marshall-North Beltrami-Pennington-Red Lake- East Polk-North Clearwater-South Beltrami-Mahnomen- South Clearwater-Hubbard-West Becker-East Becker-Wilkin- West Otter Tail-East Otter Tail-Wadena-Grant-Towner-Cavalier- Pembina-Benson-Ramsey-Eastern Walsh County-Eddy-Nelson- Grand Forks-Griggs-Steele-Traill-Barnes-Cass-Ransom-Sargent- Richland-Western Walsh County- 503 AM CDT Thu Sep 27 2018 This hazardous weather outlook is for portions of eastern North Dakota, west central and northwest Minnesota. .DAY ONE...Today and Tonight Frost will be possible across the region tonight and Friday morning. Freezing temperatures are most likely from Devils Lake to Langdon. .DAYS TWO THROUGH SEVEN...Friday through Wednesday A hard freeze will be possible Saturday morning across the region. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated.
The office that day
Everything else NWS Grand Forks, ND issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 27, 3:32 AM CDT | Freeze Watch | FGF | Benson, Cavalier, Eddy, Ramsey, Towner | 11 hr |
| Sep 27, 2:38 PM CDT | Frost Advisory | FGF | Barnes, Cass, Grand Forks, Ransom, Richland, Sargent and 3 more | 18 hr |
Nearby
Freeze Warnings in North Dakota, 2018Every freeze warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.